Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Compensated compactness and general systems of conservation laws

Author: Ronald J. DiPerna
Journal: Trans. Amer. Math. Soc. 292 (1985), 383-420
MSC: Primary 35L65; Secondary 76L05
MathSciNet review: 808729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We outline a general program and present some new results dealing with oscillations in weakly convergent solution sequences to systems of conservation laws. The analysis employs the Young measure and the Tartar-Murat theory of compensated compactness and deals with systems of hyperbolic and elliptic type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L65, 76L05

Retrieve articles in all journals with MSC: 35L65, 76L05

Additional Information

PII: S 0002-9947(1985)0808729-4
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia